Ask a doctor

Vitamin A After Isotretinoin?

I have just finished consuming isotretinoin yesterday for 7 months period. I take 10mg of isotretinoin daily for 1st month till 5th month and for the 6th month till 7th month I take 10mg of isotretinoin once in two days. The question is, can I take vitamin A supplement 5000 IU per day in present or should I wait for months before I can take this vitamin A supplement. Can you give good explaination about this issue?

Doctor Answers (1)

Vitamin A After Isotretinoin?

+1

Thank you for your question. Vitamin A in high doses has many of the same side effects as Isotretinoin . You should wait at least 1 month after your last dose of Isotretinoin as it can stay in your system for that long. You may resume your Vitamin A supplement once the Isotretinoin is completely out of your system. Be certain to be under the supervision of a board certified dermatologist with expertise in acne for the most effective and safe treatment options. I hope this helps.

Bay Area Dermatologist
4.5 out of 5 stars 12 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.